MathSciNet Relay Station
MathSciNet bibliographic data
MR1645074 14H20 (14B05)
Greuel, Gert-Martin; Lossen, Christoph; Shustin, Eugenii Plane curves of minimal degree with prescribed singularities. Invent. Math. 133 (1998), no. 3, 539–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement